Journal article icon

Journal article

Limit clusters in the inviscid Burgers turbulence with certain random initial velocities

Abstract:

We study the infinite time shock limits given certain Markovian initial velocities to the inviscid Burgers turbulence. Specifically, we consider the one-sided case where initial velocities are zero on the negative half-line and follow a time-homogeneous nice Markov process X on the positive half-line. Finite shock limits occur if the Markov process is transient tending to infinity. They form a Poisson point process if X is spectrally negative. We give an explicit description when X is further...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1023/A:1014598400004

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
Journal:
JOURNAL OF STATISTICAL PHYSICS More from this journal
Volume:
107
Issue:
3-4
Pages:
893-917
Publication date:
2002-05-01
DOI:
ISSN:
0022-4715
Language:
English
Keywords:
Pubs id:
pubs:97561
UUID:
uuid:63852eb9-aca8-4eb6-931a-200341693c9c
Local pid:
pubs:97561
Source identifiers:
97561
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP